. Bce-+-02]-thomas, F. Bauer, T. Campana, S. Eckl, T. Kebekus et al., S? awomir Rams, Tomasz Szemberg, and Lorenz Wotzlaw. A reduction map for nef line bundles, Complex geometry, pp.27-36, 2000.

C. Birkar, Log calabi-yau fibrations, 2018.

T. Bauer and T. Peternell, Nef reduction and anticanonical bundles, Asian J. Math, vol.8, issue.2, pp.315-352, 2004.

V. Brînz?nescu, Holomorphic vector bundles over compact complex surfaces, Lecture Notes in Mathematics, vol.1624, 1996.

J. Cao and A. Höring, A decomposition theorem for projective manifolds with nef anticanonical bundle, J. Algebraic Geom, vol.28, issue.3, pp.567-597, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01547826

J. Demailly, T. Peternell, and M. Schneider, Kähler manifolds with numerically effective Ricci class. Compositio Math, vol.89, pp.217-240, 1993.

R. Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, issue.52, 1977.

V. A. Iskovskih, Fano threefolds. I. Izv. Akad. Nauk SSSR Ser. Mat, vol.41, issue.3, pp.516-562, 1977.

V. A. Iskovskih, Fano threefolds. II, Izv. Akad. Nauk SSSR Ser. Mat, vol.42, issue.3, pp.506-549, 1978.

P. Jahnke and T. Peternell, Almost del Pezzo manifolds, Adv. Geom, vol.8, issue.3, pp.387-411, 2008.

Y. Kawamata, A generalization of Kodaira-Ramanujam's vanishing theorem, Math. Ann, vol.261, issue.1, pp.43-46, 1982.

Y. Kawamata, Pluricanonical systems on minimal algebraic varieties, Invent. Math, vol.79, issue.3, pp.567-588, 1985.

J. Kollár and S. Mori, Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, vol.134, 1998.

, János Kollár. Flops. Nagoya Math. J, vol.113, pp.15-36, 1989.

R. Lazarsfeld, Positivity in algebraic geometry. I, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics, vol.48

. Springer-verlag, Classical setting: line bundles and linear series, 2004.

J. Lesieutre and J. C. Ottem, Curves disjoint from a nef divisor, Michigan Math. J, vol.65, issue.2, pp.321-332, 2016.

S. Mori and S. Mukai, On Fano 3-folds with B 2 ? 2, Algebraic varieties and analytic varieties, vol.1, pp.101-129, 1981.

S. Mori and S. Mukai, Classification of Fano 3-folds with B 2 ? 2, Manuscripta Math, vol.36, issue.2, p.82, 1981.

S. Mori, Threefolds whose canonical bundles are not numerically effective, Ann. of Math, vol.116, issue.2, pp.133-176, 1982.

, Fano varieties, A translation of Algebraic geometry. 5 (Russian), Ross. Akad. Nauk, Vseross. Inst. Nauchn. i Tekhn. Inform, vol.47, 1999.

Z. Xie, U. Côte-d'azur, L. , and F. Email,